The non-existence of autonomous syntax
DOI: 10.1016/S0388-0001(82)80012-0
Title: The non-existence of autonomous syntax
Journal Title: Language Sciences
Volume: 4
Issue: 1
Publication Date: April 1982
Start Page: 35
End Page: 54
Published online: online 29 August 2005
ISSN: 0388-0001
Author: James W. Ney
Affiliations:
  • Arizona State University, USA

  • Find PDF Full Text in Google Scholar:
    The non-existence of autonomous syntax
    Please Share this Paper with friends:
    Comment
    No.
    Comment Content
    User Name
    Date
    Post new Comment
    UserName
    Post to Facebook
    ×
    Search Full Text